# SDR SIMA2019100198010

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 2,253 hours, 1,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 014515
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT IDENTIFIER EMERGENCY LIGHT INOP.  T/S IAW W/D 33-50-50 AND FOUND NO VOLTAGE COMING THROUGH.  REMOVED AND REPLACED ELPU IAW AMM-33-50-01.  OPC GOOD AT THIS TIME.
